# SDR ASAA2014080908779

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 25,567 hours, 7,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A RT PACK LIGHT DURING RECALL, EXTINGUISHES DURING MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONT BITE CHECK, LOGGED RT RAM AIR ACTUATOR FAULT IAW FIM 21-62 TASK 801. ACCOMPLISHED FIM 21-62, TASK 836 FAULT CLEARED AND BITE CHECK AND ACCOMPLISHED 3 TIMES WITH NO NEW FAULTS NOTED.  NO HISTORY LAST 60 DAYS OK FOR SERVICE.
